... terrible, absolutely no energy. It's hard even getting dressed. And depression... geez I keep crying for no reason. I am taking ibuprofin for my pain and L-tyrosene, B6 and vitamins from the Thomas Recipe but I stopped the valium last night and slept fair. How long is this going to last? Please someone answer this one.
Leeann, I did cold turkey WD off of prescribed Oxy, that I took for almost ten years. In my opinion, it sort of depends on how long you were on them, and how much were you taking.
Perhaps you should see a doctor regarding this depression??? That is no way to live. A mild anti-depressant might help you, I took one for a short time and it helped greatly! Keep in mind that this too shall pass.
Please google Post Acute Withdrawal Syndrome, you will learn quite a bit about what is happening to your brain... serotonin, endorphins, norepinephrine and dopamine. This knowledge may help you be ok until you get in to see a doc about antidepressant!!!
Best wishes, and do post again, we care,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 2 answers
Opiate Withdrawal - how well can u do taking yourself off of opiates?i started sunday Im foing good?
Posted 8 Oct 2010 • 4 answers
Posted 25 Oct 2010 • 6 answers
Posted 20 Mar 2011 • 7 answers
Posted 23 Jan 2012 • 4 answers